Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for lower abdominal pain and soreness in the skin?

Hi I'm been getting stomach pains mostly in the lower part of my stomach. It's been happening for 7 years since I was 14. I get dizzy and week. My skin can be sore to touch, normally my legs. I feel sick but rarely am and I'm constantly tired.
I've had 3 smears that have all came back borderline changes but keep getting told to go back in 6 months. From March 3rd Ive had my period every 2 weeks. I'm not pregnant, don't have a problem with my bowels (IBS), not anemic and don't have endimetriosis.
My doctors just send me away saying 'See what happens next month' I'm scared they're missing something important but don't know what to ask them to test for. Can anyone please help?
Wed, 17 Dec 2014
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query and an elucidate history.

All the detailed history you have provided is suggestive that you may have a problem in the spinal cord.

Sine you must been done with almost all tests of abdomen, I would suggest you the following. if not done yet ::
Investigations:
*Routine blood investigations like Complete blood picture, blood sugar, urea, creatinine, liver function tests, thyroid function tests.
*Urine -routine and microscopy
*Stool: routine, microscopy, occult blood, culture and sensitivity.
*Ultrasonography of abdomen,
*Colonoscopy
All these investigations should be within normal limits for one to say you have IBS.

In addition get an MRI done f the whole spine: This may show why you have sensitive skin along with pain and also have a second opinion of a Neurologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had lower abdominal pain for several weeks with constant gas pains. My hemoglobin has been very low unless I am on constant iron pills, as...